# SDR ASAA2014101410059

- Difficulty date: October 14, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 55,136 hours, 30,911 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378341
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER L/E HAS GOUGE APPROXIMATELY 5 FT FROM INBD EDGE.  ACFT GROUNDED.  REPAIRED IAW SRM 55-10-01-2R-2, REPAIR 2.
